Alert archive / Kansas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 293, NWS Dodge City, KS

September 23, 2025Barber County, Pratt County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Sep 23, 2025, 1:09 AM CDT for Barber County, Pratt County, Kansas. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 23, 2025, 1:09 AM CDT (06:09 UTC)
Expired
Sep 23, 2025, 2:00 AM CDT
In force
51 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Barber County, KS, Pratt County, KS

The radar

The Vance AFB radar (KVNX), 75 km from the middle of the area, began a volume at 06:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 23, 1:28 AM CDTTSTM WND GST 60Iuka, KSEmergency manager reported a 60 wind gust in Iuka.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 22, 8:23 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 6.2 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2025-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 578 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2025-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
578 J/kg
Mixed-layer CIN
-222 J/kg
Mixed-layer LCL
1730 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

099 
WUUS53 KDDC 230609
SVRDDC
KSC007-151-230700-
/O.NEW.KDDC.SV.W.0293.250923T0609Z-250923T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
109 AM CDT Tue Sep 23 2025

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Eastern Barber County in south central Kansas...
  Pratt County in south central Kansas...

* Until 200 AM CDT.

* At 109 AM CDT, severe thunderstorms were located along a line
  extending from near Cullison to Isabel to near Hazelton, moving
  northeast at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Pratt around 115 AM CDT.
  Cairo around 120 AM CDT.
  Iuka around 125 AM CDT.

Other locations in the path of these severe thunderstorms include
Preston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with these storms. Move indoors immediately. Lightning
is one of nature's leading killers. Remember, if you can hear
thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3700 9843 3700 9844 3735 9866 3749 9900
      3781 9885 3781 9846 3739 9846 3738 9835
      3704 9835
TIME...MOT...LOC 0609Z 220DEG 27KT 3759 9884 3747 9856 3711 9831 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

UMSCHEID
2 follow-up statements
570 
WWUS53 KDDC 230637
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
137 AM CDT Tue Sep 23 2025

KSC007-151-230700-
/O.CON.KDDC.SV.W.0293.000000T0000Z-250923T0700Z/
Barber KS-Pratt KS-
137 AM CDT Tue Sep 23 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR NORTH CENTRAL BARBER AND EASTERN PRATT COUNTIES...

At 137 AM CDT, a severe thunderstorm was located very near Cairo,
moving north at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Preston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3738 9863 3752 9882 3781 9876 3781 9846
      3739 9846
TIME...MOT...LOC 0637Z 184DEG 22KT 3763 9855 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

UMSCHEID
307 
WWUS53 KDDC 230657
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
157 AM CDT Tue Sep 23 2025

KSC007-151-230707-
/O.EXP.KDDC.SV.W.0293.000000T0000Z-250923T0700Z/
Barber KS-Pratt KS-
157 AM CDT Tue Sep 23 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BARBER AND
EASTERN PRATT COUNTIES WILL EXPIRE AT 200 AM CDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However, heavy
rain is still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Kansas.

&&

LAT...LON 3738 9863 3752 9882 3781 9876 3781 9846
      3739 9846
TIME...MOT...LOC 0657Z 220DEG 27KT 3773 9844 

$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 23, 12:00 AM CDT, 1 hour 9 minutes earlier. Its key messages:

  • A slight risk for severe thunderstorms will be possible late today and tonight. The main hazard from the strongest storms will be 2 inch hail, wind gust of 60 mph and locally heavy rainfall.
  • Heavy rainfall will be possible tonight with rainfall totals of 1 to 3 inches with locally higher amounts will be possible north and east of the Dodge City area. A flood watch is in effect for this area tonight and early Tuesday.
  • The risk of severe weather will decrease Tuesday but the rain will continue. This additional rainfall may result in ongoing water issues in some locations, especially in low lying and poor drainage areas.
  • Unseasonably cooler temperatures will accompany this rainfall Tuesday and Wednesday but a period of warmer and dry conditions can be expected the last part of the work week.
Area forecast discussion, Sep 23, 12:00 AM CDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
1200 AM CDT Tue Sep 23 2025

.KEY MESSAGES...

- A slight risk for severe thunderstorms will be possible late
  today and tonight. The main hazard from the strongest storms
  will be 2 inch hail, wind gust of 60 mph and locally heavy
  rainfall.

- Heavy rainfall will be possible tonight with rainfall totals
  of 1 to 3 inches with locally higher amounts will be possible
  north and east of the Dodge City area. A flood watch is in
  effect for this area tonight and early Tuesday.

- The risk of severe weather will decrease Tuesday but the rain
  will continue. This additional rainfall may result in ongoing
  water issues in some locations, especially in low lying and
  poor drainage areas.

- Unseasonably cooler temperatures will accompany this rainfall
  Tuesday and Wednesday but a period of warmer and dry
  conditions can be expected the last part of the work week.

&&

.DISCUSSION...
Issued at 245 PM CDT Mon Sep 22 2025

Early this Monday afternoon a surface boundary was located
across northwest Kansas and eastern Colorado and a cold front
moving south across Nebraska and Wyoming. An upper level trough
extended from the Four Corners region into the northern Rockies.
A more subtle upper level wave appeared to be located at noon
across northern Colorado, ahead of this trough. Southerly winds
across southwest Kansas were drawing more humid air back into
the area with PWATs of greater than 1 inch was already present
across portions of southwest Kansas based on the latest SPC
MesoAnalysis and surface observations indicating dewpoints were
already ranging from 65 to 70 degrees.

Over the next 12 to 18 hours the main focus will be centered
around the more subtle upper wave over northern Colorado earlier
today as it moves east into Western Kansas and encounters our
surface boundary across northwest Kansas/far eastern Colorado.
The upper level trough associated with a subtle wave over
northern Colorado will move eastward into western Kansas over
the next 12-18 hours, interacting with a surface boundary
across northwest Kansas and far eastern Colorado. Short term
models are in good agreement that this boundary will be the
primary focus for convective initiation later this afternoon and
early this evening. Afternoon heating and improving instability
ahead of the approaching wave will further enhance storm
development. As storms develop late today and early this
evening, the environment will be favorable for hail up to 2
inches in diameter and wind gusts exceeding 60 mph due to the
forecast shear, mid level instability and with cooler 700mb
temperatures (weaker cin). This developing line of storms is
expected to move southeast overnight along a mid level 0-1km
theta-e axis.

Also overnight additional severe thunderstorm development will
be possible ahead of this main line after sunset due to
improving warm air advection near the nose of a developing low
level jet and 850-700mb moisture transport increase. These
storms developing later tonight will also be capable of
producing large hail and strong winds. Also overnight there will
be an elevated concern for flash flooding, particularly north
and east of Dodge City given the expected widespread
accumulating rainfall. Rainfall totals of 1 to 3 inches will be
possible in this area overnight given the PWAT values forecast
to exceed the 90th percentile. This expected rainfall amount
combined with the lower flash flood guidance in this area will
contribute to this heightened risk of flash flooding. As a
result have also issued a Flood Watch due to flash flooding for
tonight through early Tuesday.

The overnight convection will diminish from west to east
Tuesday morning as a cold front exits the area. However this
brief break from wet weather will be brief. Another round of
widespread showers and thunderstorms is expected to spread into
southwest Kansas by Tuesday evening as an upper level trough
moves out of the Rockies and into the Central Plains.  While
cooler and more stable air behind the cold front will limit the
severe weather threat, additional rainfall amounts between 0.25
and 1 inch are possible, particularly near the I-70 corridor.
When combined with expected rainfall tonight, this could result
in some isolated ongoing water issues. Confidence in this
additional rainfall remains moderate (40-60%).

Rainfall associated with the upper level trough will exit
southwest Kansas by Wednesday evening as this system moves into
the Mississippi Valley. Until then unseasonably cool
temperatures are anticipated across western Kansas. This is
primarily due to the persistent cooler air mass combined with
expected cloud cover and precipitation chances, which will limit
diurnal warming. High temperatures will be mainly in the 70s
but for some locations north and east of Dodge City,
particularly on Tuesday, may struggle to reach beyond the upper
60s, contributing to a notable departure from seasonal norms.

The period of cooler temperatures mid week will give way to a
warming trend late in the week as an upper level ridge builds
across the Plains and an upper level trough deepens over the
southeastern United States. Confidence in this temperature
increase is high (+70%) due to consistent model agreement on
the large scale pattern evolution.

&&

.AVIATION /06Z TAFS THROUGH 06Z WEDNESDAY/...
Issued at 1200 AM CDT Tue Sep 23 2025

SW Kansas currently sees storms scattered across the area; these
storms may bring lower ceilings that drop flight conditions. Once
these storms exit east of the terminals, VFR conditions are
forecast. Near the end of the period, more storms are possible.
However confidence in exact timing and location is low with
ensembles having chances under 30%.

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this afternoon for KSZ030-031-043>046-
064>066-078>081.

&&

DISCUSSION...Burgert
AVIATION...KBJ
Hazardous weather outlook, Sep 22, 3:49 AM CDT, 21 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
349 AM CDT Mon Sep 22 2025

KSZ030-031-043>046-061>066-074>081-084>090-230900-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
349 AM CDT Mon Sep 22 2025 /249 AM MDT Mon Sep 22 2025/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...Today and Tonight

Severe storms are expected Monday evening and last into the night.
All hazards are expected to be possible including flooding
potential. It is not forecast to be a higher end event, but there
is a widespread tangible severe threat.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed if Monday's event evolves and
becomes a higher end event with a serious and widespread severe
threat.

In the hours before

Special weather statement, Sep 22, 11:52 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1152 PM CDT Mon Sep 22 2025

KSZ078-080-088-089-230545-
Clark KS-Kiowa KS-Comanche KS-Ford KS-
1152 PM CDT Mon Sep 22 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN FORD...SOUTHWESTERN
KIOWA...COMANCHE AND CLARK COUNTIES THROUGH 1245 AM CDT...

At 1152 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Bloom to 9 miles southwest
of Buttermilk. Movement was east at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Protection, Kingsdown, and Buttermilk around 1200 AM CDT.
  Coldwater, Bucklin, and Lake Coldwater around 1205 AM CDT.

Other locations in the path of these storms include Mullinville and
Wilmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central and southwestern Kansas.

&&

LAT...LON 3700 9983 3762 10014 3765 9936 3700 9904
TIME...MOT...LOC 0452Z 271DEG 45KT 3757 9994 3703 9948

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

TATRO
Special weather statement, Sep 23, 12:16 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1216 AM CDT Tue Sep 23 2025

KSZ043>045-063-064-230600-
Finney KS-Hodgeman KS-Lane KS-Scott KS-Ness KS-
1216 AM CDT Tue Sep 23 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN FINNEY...EAST
CENTRAL SCOTT...WESTERN NESS...NORTHWESTERN HODGEMAN AND LANE
COUNTIES THROUGH 100 AM CDT...

At 1216 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Manning to 11 miles north of Kalvesta.
Movement was northeast at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Dighton and Healy around 1220 AM CDT.
  Alamota around 1225 AM CDT.
  Shields and Beeler around 1235 AM CDT.

Other locations in the path of these storms include Pendennis and
Utica.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southwestern and west central Kansas.

&&

LAT...LON 3870 10016 3846 9985 3813 10026 3841 10083
      3870 10067
TIME...MOT...LOC 0516Z 215DEG 32KT 3853 10070 3822 10030

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

TATRO
Special weather statement, Sep 23, 12:24 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1224 AM CDT Tue Sep 23 2025

KSZ080-081-089-090-230600-
Pratt KS-Barber KS-Kiowa KS-Comanche KS-
1224 AM CDT Tue Sep 23 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN KIOWA...BARBER...
EASTERN COMANCHE AND SOUTHERN PRATT COUNTIES THROUGH 100 AM CDT...

At 1223 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wilmore to 11 miles south of Aetna.
Movement was northeast at 60 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Belvidere around 1230 AM CDT.
  Hardtner, Sun City, and Croft around 1235 AM CDT.
  Lake City around 1240 AM CDT.

Other locations in the path of these storms include Medicine Lodge,
Coats, Pratt, Sawyer and Hazelton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Kansas.

&&

LAT...LON 3700 9909 3731 9938 3769 9869 3751 9846
      3739 9846 3738 9835 3700 9835
TIME...MOT...LOC 0523Z 240DEG 52KT 3739 9922 3693 9890

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

UMSCHEID
Special weather statement, Sep 23, 12:45 AM CDT, 24 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1245 AM CDT Tue Sep 23 2025

KSZ066-079>081-230630-
Pratt KS-Stafford KS-Kiowa KS-Edwards KS-
1245 AM CDT Tue Sep 23 2025

...STRONG THUNDERSTORMS WILL IMPACT EASTERN KIOWA...SOUTHWESTERN
STAFFORD...SOUTHEASTERN EDWARDS AND NORTHWESTERN PRATT COUNTIES
THROUGH 130 AM CDT...

At 1245 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Centerview to near
Belvidere. Movement was northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Haviland and Centerview around 1255 AM CDT.
  Fellsburg and Wellsford around 105 AM CDT.

Other locations in the path of these storms include Trousdale and
Cullison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Kansas.

&&

LAT...LON 3800 9892 3767 9868 3742 9913 3779 9941
      3800 9914
TIME...MOT...LOC 0545Z 239DEG 23KT 3771 9936 3742 9913

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

UMSCHEID
Special weather statement, Sep 23, 1:00 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service Dodge City KS
100 AM CDT Tue Sep 23 2025

KSZ044-045-230645-
Lane KS-Ness KS-
100 AM CDT Tue Sep 23 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN NESS AND SOUTHERN
LANE COUNTIES THROUGH 145 AM CDT...

At 100 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from near Dighton to 6 miles
southeast of Beeler. Movement was east at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Alamota and Beeler around 105 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
west central Kansas.

&&

LAT...LON 3856 9997 3827 9980 3830 10068 3849 10067
TIME...MOT...LOC 0600Z 274DEG 17KT 3840 10044 3836 10012

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

UMSCHEID
Special weather statement, Sep 23, 1:02 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Dodge City KS
102 AM CDT Tue Sep 23 2025

KSZ081-090-230645-
Pratt KS-Barber KS-
102 AM CDT Tue Sep 23 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN BARBER AND PRATT
COUNTIES THROUGH 145 AM CDT...

At 102 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cullison to 7 miles east of Hazelton.
Movement was northeast at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Pratt, Iuka, and Isabel around 110 AM CDT.
  Cairo around 115 AM CDT.
  Preston around 120 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Kansas.

&&

LAT...LON 3757 9894 3782 9879 3782 9846 3739 9846
      3738 9835 3703 9835
TIME...MOT...LOC 0602Z 216DEG 48KT 3758 9885 3707 9827

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

UMSCHEID

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 8:53 PM CDTSpecial Weather StatementDDCGrant37 min
Sep 22, 9:24 PM CDTSevere Thunderstorm WarningDDCScott39 min
Sep 22, 9:25 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Haskell29 min
Sep 22, 9:51 PM CDTSevere Thunderstorm WarningDDCSeward, Stevens39 min
Sep 22, 9:53 PM CDTSpecial Weather StatementDDCFinney37 min
Sep 22, 9:59 PM CDTSevere Thunderstorm WarningDDCFinney14 min
Sep 22, 10:12 PM CDTSpecial Weather StatementDDCMeade33 min
Sep 22, 10:23 PM CDTSpecial Weather StatementDDCMeade, Seward52 min
Sep 22, 10:33 PM CDTSevere Thunderstorm WarningDDCLane, Scott26 min
Sep 22, 11:05 PM CDTSpecial Weather StatementDDCScott25 min
Sep 22, 11:19 PM CDTSpecial Weather StatementDDCClark41 min
Sep 22, 11:32 PM CDTSpecial Weather StatementDDCScott43 min
Sep 22, 11:39 PM CDTSevere Thunderstorm WarningDDCLane, Scott36 min
Sep 22, 11:52 PM CDTSpecial Weather StatementDDCClark, Comanche53 min
Sep 23, 12:16 AM CDTSpecial Weather StatementDDCLane, Ness44 min
Sep 23, 12:24 AM CDTSpecial Weather StatementDDCBarber, Comanche, Pratt36 min
Sep 23, 12:45 AM CDTSpecial Weather StatementDDCPratt45 min
Sep 23, 1:00 AM CDTSpecial Weather StatementDDCLane45 min
Sep 23, 1:02 AM CDTSpecial Weather StatementDDCPratt43 min
Sep 23, 1:34 AM CDTAreal Flood WarningDDCLane, Ness, Scott8 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.